# SDR AALA201804179038

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SKIN,  OTBD FIXED LEADING EDGE AT RIB 15, LT WING.  REPAIRED THE SKIN IAW SRM 57-41-11-300-020, FIGURE 20206, AND EA 279190.
